# SDR 95ZZZX1344

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173AL
- Make and model: Bell 206L-4
- Aircraft serial: 52066
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 206010765001
- Condition: Worn
- Location: Root Of Blade
- Part time: 1,295 hours
- Component: 206011810141
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR PEDALS BINDING.  FOUND BLADE BEARING WORN BEYOND LIMITS.  SUBMITTER SUGGESTION, CAUSED BY INFERIOR QUALITY BEARINGS.
